# SDR CALA2025070106109

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,627 hours, 17,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARM LIGHT  NOT ILLUMINATED WITH  DOOR ARMED IN FLI GHT REMOVED L4 SLIDE COVER, PINNED SLIDE AND FOUND GREEN SURVIVAL LANYARD IN THE WAY OF GIRT BAR. RESECURED LANYARD, REMOVED PIN FROM SLIDE, INSTALLED SLIDE COVER REF AMM 52-11-02-904-004. OPS CHECK GOOD, SLIDE ARMED LIGHT WORKS CORRECTLY. VERIFIED SAFETY PIN REMOVED AT L4 ESCAPE SLIDE PER GMM 09-25-05. CHECK OK.
